HKUST Institutional Repository >
MATH Journal/Magazine Articles >
Please use this identifier to cite or link to this item:
|Title: ||Efficient parallel algorithms for parabolic problems|
|Authors: ||Du, Qiang|
Wu, Z. N.
|Keywords: ||Parabolic equations|
|Issue Date: ||Dec-2001 |
|Citation: ||SIAM journal on numerical analysis, v. 39, no. 5, p. 1469-1487|
|Abstract: ||Domain decomposition algorithms for parallel numerical solution of parabolic equations are studied for steady state or slow unsteady computation. Implicit schemes are used in order to march with large time steps. Parallelization is realized by approximating interface values using explicit computation. Various techniques are examined, including a multistep second order explicit scheme and a one-step high-order scheme. We show that the resulting schemes are of second order global accuracy in space, and stable in the sense of Osher or in L∞. They are optimized with respect to the parallel efficiency.|
|Rights: ||Copyright © SIAM. This paper is made available with permission of the Society for Industrial and Applied Mathematics for limited noncommerical distribution only.|
|Appears in Collections:||MATH Journal/Magazine Articles|
Files in This Item:
All items in this Repository are protected by copyright, with all rights reserved.